MathSciNet Relay Station
MathSciNet bibliographic data
MR2120263 (2005k:49049) 49J53 (46G05 47H05 49J50)
Georgiev, Pando Gr. Porosity and differentiability in smooth Banach spaces. Proc. Amer. Math. Soc. 133 (2005), no. 6, 1621–1628 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement